Research Output for Martine Dennekamp
Note: The 2012, 2013, 2014, 2015 publications have not been audited.
Martine Dennekamp may be from another institution or only recently joined Deakin University.
Cui, Jisheng, de Klerk, Nick*, Abramson, Michael*, Del Monaco, Anthony*, Benke, Geza*, Dennekamp, Martine*, Musk, Arthur W.* and Sim, Malcolm* (2009) Fractional polynomials and model selection in generalized estimating equations analysis, with an application to a longitudinal epidemiologic study in Australia, American journal of epidemiology, vol. 169, no. 1, pp. 113-121, Oxford University Press, United States [C1]
ERA journal ID: 13392 – Scopus EID: 2-s2.0-58149263294
Citation counts: Scopus - 4, Thomson - 5
DRO entry for this publication
No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
- * Not a member of Deakin University at time of output.
DRO to publications collection last synchronised: Wednesday 6th May 2015 10:04pm